6 doctors weighed in:
What are the most common symptoms of warfarin overdose?
6 doctors weighed in

Dr. Ahmad M Hadied
Orthopedic Surgery
5 doctors agree
In brief: Bleeding every were
The most important effect of a Coumadin (warfarin) overdose is bleeding.
Include obvious bleeding, such as vomiting of blood, nosebleeds, or bright red blood in the stool, or bleeding that is less obvious, such as internal bleeding. Signs of an overdose might include: easy bruising cuts or scrapes that are slow to stop bleeding signs of gastrointestinal bleeding, such as: black, tarry stools bright red blood.

In brief: Bleeding every were
The most important effect of a Coumadin (warfarin) overdose is bleeding.
Include obvious bleeding, such as vomiting of blood, nosebleeds, or bright red blood in the stool, or bleeding that is less obvious, such as internal bleeding. Signs of an overdose might include: easy bruising cuts or scrapes that are slow to stop bleeding signs of gastrointestinal bleeding, such as: black, tarry stools bright red blood.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors